# SDR SWIA200311696

- Difficulty date: January 11, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 5,578 hours, 4,458 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI0578
- Condition: Malfunctioned
- Location: Left
- Part time: 50 hours, 32 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AILERON FLUTTER DAMPER STATUS MESSAGE AND ICON ON FLIGHT CONTROL PAGE BETWEEN 160-200 KIAS, INTERMITTANTLY.  REMOVED AND REPLACED LT AILERON FLUTTER DAMPER IAW MM 27-15-05.  OPS CHECKS GOOD ON GROUND.  FAILED FLIGHT TEST.
